RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2015, Volume 8, Issue 4, Pages 437–441 (Mi jsfu447)  

This article is cited in 1 scientific paper (total in 1 paper)

On the correctness of polynomial difference operators

Marina S. Rogozina

Krasnoyarsk State Medical University, Partizana Zheleznyaka, 1, Krasnoyarsk, 660022, Russia

Abstract: The correctness Cauchy problem is explored for a polynomial difference operator. The easily verifiable sufficient condition correctness for the Cauchy problem for a polynomial difference operator with constant coefficients is proved whose characteristic polynomial is homogeneous.

Keywords: polynomial difference operator, Cauchy problem, correctness.

DOI: https://doi.org/10.17516/1997-1397-2015-8-4-437-441

Full text: PDF file (92 kB)
References: PDF file   HTML file

UDC: 517.55
Received: 10.09.2015
Received in revised form: 17.10.2015
Accepted: 01.11.2015
Language:

Citation: Marina S. Rogozina, “On the correctness of polynomial difference operators”, J. Sib. Fed. Univ. Math. Phys., 8:4 (2015), 437–441

Citation in format AMSBIB
\Bibitem{Rog15}
\by Marina~S.~Rogozina
\paper On the correctness of polynomial difference operators
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 4
\pages 437--441
\mathnet{http://mi.mathnet.ru/jsfu447}
\crossref{https://doi.org/10.17516/1997-1397-2015-8-4-437-441}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu447
  • http://mi.mathnet.ru/eng/jsfu/v8/i4/p437

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Marina S. Apanovich, Evgeny K. Leinartas, “Correctness of a two-dimensional Cauchy problem for a polynomial difference operator with constant coefficients”, Zhurn. SFU. Ser. Matem. i fiz., 10:2 (2017), 199–205  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:106
    Full text:38
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021